# SDR CALA9601067

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Flr Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD ENTRY FLOOR SUPPORT AT PANEL NR 12 AND NR 13 CORRODED.  THE FLOOR SUPPORT WAS REPLACED IAW SRM 53-01.
